Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/7657
Title: The use of interval arithmetic in solving a non-linear rational expectation based multiperiod output-inflation process model: The case of the IN/GB method
Authors: Stradi-Granados, Benito A.
Haven, Emmanuel
First Published: 16-May-2010
Publisher: Elsevier
Citation: European Journal of Operational Research, 2010, 203 (1), pp. 222-229.
Abstract: The use of interval mathematics to solve non-linear problems is an attractive alternative to traditional real-number techniques. It was demonstrated in a previous paper [Stradi, B., Haven, E., 2005. Optimal investment strategy via interval arithmetic. International Journal of Theoretical and Applied Finance 8(2), 185–205] that interval arithmetic in the form of the Interval-Newton Generalized Bisection (IN/GB) method is effective in solving highly non-linear problems. In this paper we solve a rational expectations models with the help of the IN/GB method. This method is capable of (i) rapidly eliminating no solution sections of the multidimensional space and (ii) concentrate computational efforts on those areas of multidimensional space where there may be a solution.
ISSN: 0377-2217
Links: http://dx.doi.org/10.1016/j.ejor.2009.07.027
http://hdl.handle.net/2381/7657
Type: Article
Description: This paper was published as European Journal of Operational Research, 2010, 203 (1), pp. 222-229. It is available from http://www.sciencedirect.com/science/journal/03772217. Doi: 10.1016/j.ejor.2009.07.027
Metadata only entry
Appears in Collections:Published Articles, School of Management

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.